| Catalog Number |
2C6204 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) large bore stopcocks were defective.The defect was further described as packaging were not sterile, air leak from the side of the sealed edge.This issue was identified prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6 and h10.H10: three (3) actual samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A bubble test was performed on each received sample which revealed a leak in the seal of one (1) sample only.The reported condition was verified in 1 sample; however, not verified in the remaining two (2) samples.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.